# SDR USAA920070966

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 30,710 hours, 14,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D53112827201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - CORROSION ON CABIN DUMMY RAIL, BS 605 / FR 12 - BS 709 / FR 16, +Y503.2.  REPLACED CABIN DUMMY RAIL, BS 605 / FR 12 - BS 709 / FR 16, +Y503.2 IAW A320 SRM 51-72-11.
